Alert archive / Florida / Tornado Warnings in 2020
Tornado Warning 15, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Apr 20, 2020, 10:10 AM EDT for Marion County, Florida. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2020, 10:10 AM EDT (14:10 UTC)
- Expired
- Apr 20, 2020, 10:22 AM EDT
- In force
- 12 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Marion County, FL
The radar
The Melbourne radar (KMLB), 153 km from the middle of the area, began a volume at 14:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 2:19 AM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 2.2 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2398 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 793 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 224 m²/s²
- 0-3 km storm-relative helicity
- 268 m²/s²
- Significant tornado parameter
- 4.0
- Supercell composite
- 18.3
The text
As transmitted.
379
WFUS52 KJAX 201410
TORJAX
FLC083-201445-
/O.NEW.KJAX.TO.W.0015.200420T1410Z-200420T1445Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
1010 AM EDT Mon Apr 20 2020
The National Weather Service in Jacksonville has issued a
* Tornado Warning for...
Southeastern Marion County in northern Florida...
* Until 1045 AM EDT.
* At 1010 AM EDT, a severe thunderstorm capable of producing a
tornado was located over Moss Bluff, or 7 miles southeast of Lynne,
moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Juniper Springs around 1020 AM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2905 8193 2914 8194 2921 8164 2905 8164
2905 8166 2903 8166
TIME...MOT...LOC 1410Z 263DEG 44KT 2909 8185
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
AK2 follow-up statements
284
WWUS52 KJAX 201419
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
1019 AM EDT Mon Apr 20 2020
FLC083-201445-
/O.CON.KJAX.TO.W.0015.000000T0000Z-200420T1445Z/
Marion FL-
1019 AM EDT Mon Apr 20 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT FOR
SOUTHEASTERN MARION COUNTY...
At 1019 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Juniper Springs, moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Marion County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2904 8182 2917 8182 2921 8164 2905 8164
2905 8166 2903 8166
TIME...MOT...LOC 1419Z 263DEG 44KT 2910 8172
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
AK343
WWUS52 KJAX 201422
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
1022 AM EDT Mon Apr 20 2020
FLC083-201432-
/O.CAN.KJAX.TO.W.0015.000000T0000Z-200420T1445Z/
Marion FL-
1022 AM EDT Mon Apr 20 2020
...THE TORNADO WARNING FOR SOUTHEASTERN MARION COUNTY IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 1100 AM EDT for northern
Florida.
LAT...LON 2904 8182 2917 8182 2921 8164 2905 8164
2905 8166 2903 8166
TIME...MOT...LOC 1420Z 263DEG 44KT 2911 8167
$$
AKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Apr 20, 7:58 AM EDT, 2 hours 12 minutes earlier.
Area forecast discussion, Apr 20, 7:58 AM EDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
758 AM EDT Mon Apr 20 2020
.UPDATE...
Quick update to note the tornado watch was expanded further south
to include Marion, Putnam, Flagler and the adjacent coastal
waters south of St Augustine. Instability remains quite high still
over eastern portions of northeast FL with MLCAPE of 2000-3000
J/kg as of 7 AM. Composite severe wx parameters show elevated
chances of damaging winds and possible isolated tornadoes in the
watch area.
Have also included a wind advisory for our southern counties with
the likelyhood of winds of 35-40 mph. Showers and storms will
continue moving southeast this morning and loose some of its
energy as shortwave trough lifts northeastward.
&&
.AVIATION...
[Through 12Z Tuesday]
Showers and thunderstorms will continue to affect the northeast FL
TAFs through the early morning hours, clearing the JAX metro TAFs
within the next 1-2 hours. The convective line will sink further
southeast moving to SGJ and GNV over the next hour or so. LLWS
will be present into the 15z time frame then will drop off as the
strongest part of low level jet exits the region. VFR will
continue at SSI, and expect VFR at all TAFs by 17Z-18Z. Wind will
shift to the WNW with the frontal passage late in the morning
through the afternoon. Gusty winds will continue through the
afternoon, finally lowering around 21Z-00Z.
&&
.PREV DISCUSSION [310 AM EDT]...
.NEAR TERM [Through Tonight]...
Before 8 AM...Multiple rounds of thunderstorms to continue over
southeast Georgia and the Suwannee Valley and I-10 corridor in FL.
A strong frontal system will continue to sweep across the Deep
South through early Mon morning. The associated surface low is
along the coast of the FL Panhandle as of 06Z and the mid and
upper level shortwave feature aloft powering lie back to its
northwest over Nrn MS/AL. A wavering frontal boundary drags east
from this area of low pressure across southern AL and GA, hovering
near the FL/GA line near the east coast. This boundary is lifting
back as a warm front. A sharp instability gradient is associated
with this boundary, with SBCAPE <500 J/kg in the cooler, worked
over air mass to its north (where convection had been firing
throughout the daytime Sunday) and SBCAPE of 2000-3000 J/kg
behind it over the Suwannee Valley. For now, most convection is
firing up north of this boundary and is more elevated, but any
storms that develop along or to the south of the front as it moves
northeast this morning will likely be surface-based and could
pose a higher threat for tornadoes, damaging winds, and hail. As
the deep low pressure system continues to sweep into the southeast
(with the shortwave trough moving aloft of Nrn AL/GA), the LLJ
will tighten up, bringing 70 kt winds over SE GA...50 kt winds
over the Suwannee Valley around 4 AM. This will mark our
transition into the highest potential for those damaging winds of
70 mph and tornadoes, as well as larger hail. With multiple rounds
of storms over southeast GA through the morning (after multiple
rounds during the day Sunday), rainfall accumulations could be up
around 4-6" near the Altamaha River, which could cause flash
flooding.
As we continue through the late morning hours, the shortwave aloft
will begin to lift northeastward, eventually swinging off the mid-
Atlantic coastline in the afternoon. This will pull the jet and
the most favorable dynamics for severe weather northeastward
toward the coastal Carolinas. Still, during the transition period
between around 8-11 AM with the entrance to the LLJ over the
region, there will still be a lingering threat for severe weather
including tornadoes, damaging winds, and hail. By the afternoon, a
significantly weaker (broken) line of storms should be racing
south through our north-central FL counties and a cooler, drier
air mass will be pushing into southeast GA. Both ahead of and
behind the front Monday, breezy winds are expected with gusts to
30-35 mph possible.
.SHORT TERM [Tuesday Through Wednesday]...
Low level ridge of high pressure will build eastward Tuesday
through Wednesday, rendering drier, cooler conditions in the wake
of the strong low pressure system bringing today's storms. Daytime
highs will be in the upper 70s to mid 80s. Overnight lows will be
in the mid-upper 50s Tue night, low 60s Wed night.
.LONG TERM [Thursday Through Monday]...
An upper level shortwave over the lower MS Valley will swing
across the TN Valley Thurs night. At the surface, this will lead
to another frontal system moving across the southeast Thurs-Fri
morning. Then Sat-Sun, yet another low pressure system will affect
the region. Long range models diverge on timing with that weekend
system, so will continue chance for storms in the forecast through
the weekend.
.MARINE...
A cold front will push through the area today, possibly bringing
strong to severe thunderstorms to the coastal waters this morning.
Outside of storms, prevailing southwest winds will be around 20-25
kts with occasional gusts to gale force. Winds will become more
northerly behind the front and windspeeds will weaken through the
afternoon. High pressure to our north will move west to east
Tuesday and Wednesday, then our next frontal system will approach
on Thursday, bringing a return of south winds around 15 to 20 kts.
.FIRE WEATHER...
As a deep low pressure system treks across the Deep South this
morning, multiple rounds of thunderstorms capable of producing
damaging wind gusts, large hail, and tornadoes will move through
south GA and north FL near the I-10 corridor. Outside of storms,
strong winds are anticipated today and Monday. With elevated
transport winds and mixing heights, afternoon dispersions will
peak over 75 across much of north FL and in portions of southern
GA today, then across most of south GA on Tuesday. Tuesday will be
dry but not quite red flag criteria dry, with min RH values in
the low 30s to low 40s. Wednesday will be drier, dipping into the
upper 20s in SE GA, but winds will be lower so no red flag
conditions are forecast.
.HYDROLOGY...
River flood warning now in effect for the Altamaha River at Baxley
and Charlotteville, which are both expected to reach minor
flooding within the next 24 hrs.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 79 56 80 54 79 / 30 0 0 0 0
SSI 80 63 80 60 74 / 90 0 0 0 0
JAX 84 63 85 60 79 / 100 0 0 0 0
SGJ 85 64 82 61 78 / 80 0 0 0 0
GNV 84 61 84 58 84 / 100 0 0 0 0
OCF 84 61 85 58 85 / 80 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 4 PM EDT this afternoon for Central Marion-
Coastal Flagler-Coastal St. Johns-Eastern Marion-Inland
Flagler-Inland St. Johns-Putnam-Western Marion.
GA...None.
AM...Small Craft Advisory until 4 PM EDT this afternoon for Coastal
waters from Altamaha Sound to Fernandina Beach FL out 20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL
out 20 NM-Coastal waters from St. Augustine to Flagler
Beach FL out 20 NM-Waters from Altamaha Sound GA to
Fernandina Beach FL from 20 to 60 NM-Waters from Fernandina
Beach to St. Augustine FL from 20 to 60 NM-Waters from St.
Augustine to Flagler Beach FL from 20 to 60 NM.
&&In the hours before
Special weather statement, Apr 20, 8:43 AM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
843 AM EDT Mon Apr 20 2020
FLZ136-140-236-240-340-201330-
Eastern Alachua FL-Western Alachua FL-Central Marion FL-
Western Marion FL-Eastern Marion FL-
843 AM EDT Mon Apr 20 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALACHUA AND CENTRAL
MARION COUNTIES UNTIL 930 AM EDT...
* At 843 AM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 7 miles southeast of Williston
Municipal Airport, or 8 miles southeast of Williston, moving east
at 50 mph.
* Winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Rainbow Lakes Estates, Fort McCoy, Citra, Hawthorne, Sparr,
Anthony, Cross Creek, Micanopy, Reddick and McIntosh.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
A Tornado Watch remains in effect until 1100 AM EDT for northern and
northeastern Florida.
LAT...LON 2921 8254 2922 8240 2948 8241 2948 8250
2954 8249 2962 8206 2947 8205 2950 8200
2951 8187 2928 8179 2918 8223 2907 8232
2906 8253
TIME...MOT...LOC 1243Z 256DEG 45KT 2927 8239
AKSpecial weather statement, Apr 20, 9:09 AM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Jacksonville FL
909 AM EDT Mon Apr 20 2020
FLZ037-140-240-201400-
Central Marion FL-Putnam FL-Eastern Marion FL-
909 AM EDT Mon Apr 20 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MARION AND PUTNAM
COUNTIES UNTIL 1000 AM EDT...
* At 908 AM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Orange Springs, or 8 miles
north of Fort McCoy, moving northeast at 60 mph.
* Winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Palatka, Interlachen, Pomona Park, Fort McCoy, East Palatka, Lake
Delancy, Fruitland, Bostwick, Federal Point and Orange Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
A Tornado Watch remains in effect until 1100 AM EDT for northern and
northeastern Florida.
LAT...LON 2946 8150 2932 8205 2944 8209 2943 8207
2944 8206 2960 8206 2981 8157 2976 8153
2949 8152
TIME...MOT...LOC 1308Z 246DEG 50KT 2949 8197
AKSpecial weather statement, Apr 20, 9:17 AM EDT, 53 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
917 AM EDT Mon Apr 20 2020
FLZ140-240-340-201400-
Central Marion FL-Western Marion FL-Eastern Marion FL-
917 AM EDT Mon Apr 20 2020
...SIGNIFICANT WEATHER ADVISORY FOR MARION COUNTY UNTIL 1000 AM
EDT...
* At 917 AM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 10 miles
west of Sparr to 7 miles southwest of Ocala Airport to Black
Diamond. Movement was east at 60 mph.
* Wind gusts up to 55 mph, excessive cloud-to-ground lightning,
funnel clouds, and minor flooding due to heavy rainfall is
possible with these storms.
* Locations impacted include...
Ocala, Rainbow Lakes Estates, Fort McCoy, Salt Springs, Juniper
Springs, Citra, Lynne, Weirsdale, Sparr and Anthony.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
A Tornado Watch remains in effect until 1100 AM EDT for northern and
northeastern Florida.
LAT...LON 2905 8247 2904 8253 2921 8254 2922 8240
2941 8241 2942 8174 2937 8174 2936 8166
2934 8166 2932 8168 2928 8164 2912 8164
2896 8166 2896 8231
TIME...MOT...LOC 1317Z 263DEG 51KT 2931 8228 2911 8233 2890 8249
AKLocal storm report, Apr 20, 9:59 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
959 AM EDT MON APR 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 AM TSTM WND GST OCALA AIRPORT 29.17N 82.22W
04/20/2020 M46 MPH MARION FL AWOS
PEAK GUST OF 46 MPH RECORDED AT THE OCALA INTERNATIONAL
AIRPORT.
&&
NELSONSpecial weather statement, Apr 20, 10:00 AM EDT, 10 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1000 AM EDT Mon Apr 20 2020
FLZ037-038-138-140-240-340-201445-
Coastal Flagler FL-Central Marion FL-Western Marion FL-Putnam FL-
Inland Flagler FL-Eastern Marion FL-
1000 AM EDT Mon Apr 20 2020
...SIGNIFICANT WEATHER ADVISORY FOR FLAGLER...NORTHEASTERN MARION AND
SOUTHEASTERN PUTNAM COUNTIES UNTIL 1045 AM EDT...
* At 1000 AM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Crescent City, moving east at
45 mph.
* Winds in excess of 45 mph and minor flooding due to heavy rainfall
is possible with this storm.
* Locations impacted include...
Palm Coast, Ocala, Flagler Beach, Bunnell, Crescent City, Pomona
Park, Salt Springs, Andalusia, Lake Delancy and Fruitland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
A Tornado Watch remains in effect until 1100 AM EDT for northern and
northeastern Florida.
LAT...LON 2946 8110 2946 8112 2943 8110 2941 8115
2926 8115 2927 8142 2940 8142 2938 8145
2932 8168 2931 8168 2929 8165 2912 8227
2920 8228 2948 8174 2960 8112 2952 8110
TIME...MOT...LOC 1400Z 256DEG 34KT 2940 8158
AKLocal storm report, Apr 20, 10:02 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
National Weather Service Jacksonville FL
1002 AM EDT MON APR 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 AM TSTM WND GST OCALA AIRPORT 29.17N 82.22W
04/20/2020 M52.00 MPH Marion FL AWOS
PEAK GUST OF 52 MPH RECORDED AT THE OCALA INTERNATIONAL
AIRPORT.
&&
NELSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 9:12 PM EDT | Special Marine Warning | JAX | 63 min | |
| Apr 20, 4:30 AM EDT | Special Weather Statement | JAX | Nassau | 45 min |
| Apr 20, 4:38 AM EDT | Severe Thunderstorm Warning | JAX | Nassau | 23 min |
| Apr 20, 4:39 AM EDT | Special Marine Warning | JAX | 66 min | |
| Apr 20, 5:31 AM EDT | Special Marine Warning | JAX | 89 min | |
| Apr 20, 5:53 AM EDT | Special Weather Statement | JAX | Columbia, Suwannee | 52 min |
| Apr 20, 6:09 AM EDT | Severe Thunderstorm Warning | JAX | Nassau | 33 min |
| Apr 20, 6:34 AM EDT | Severe Thunderstorm Warning | JAX | Columbia, Gilchrist, Suwannee, Union | 26 min |
| Apr 20, 6:41 AM EDT | Special Weather Statement | JAX | Baker, Nassau | 49 min |
| Apr 20, 6:54 AM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia, Suwannee, Union | 51 min |
| Apr 20, 7:00 AM EDT | Special Marine Warning | JAX | 83 min | |
| Apr 20, 7:03 AM EDT | Special Marine Warning | JAX | 57 min | |
| Apr 20, 7:09 AM EDT | Wind Advisory | JAX | Duval, Flagler, Marion | 8 hr |
| Apr 20, 7:16 AM EDT | Special Weather Statement | JAX | Duval | 44 min |
| Apr 20, 7:40 AM EDT | Special Weather Statement | JAX | Gilchrist | 50 min |
| Apr 20, 7:44 AM EDT | Severe Thunderstorm Warning | JAX | Duval, Saint Johns | 18 min |
| Apr 20, 8:11 AM EDT | Special Marine Warning | JAX | 64 min | |
| Apr 20, 8:43 AM EDT | Special Weather Statement | JAX | Marion | 47 min |
| Apr 20, 9:09 AM EDT | Special Weather Statement | JAX | Putnam | 51 min |
| Apr 20, 9:17 AM EDT | Special Weather Statement | JAX | Marion | 43 min |
| Apr 20, 9:22 AM EDT | Severe Thunderstorm Warning | JAX | Marion | 38 min |
| Apr 20, 9:54 AM EDT | Severe Thunderstorm Warning | JAX | Marion | 51 min |
| Apr 20, 10:00 AM EDT | Special Weather Statement | JAX | Flagler, Marion | 45 min |
| Apr 20, 10:17 AM EDT | Tornado Warning | JAX | Marion | 8 min |
Nearby
Tornado Warnings in Florida, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.